# SDR SWAA2023021690434

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5 HAS DISBONDED FILLER MATERIAL AT INNER T/E O/B CORNER.<[01] #5 SLAT WAS REPLACED ON FAULT TTG8Q00H6ZBY;[02] VERIFIED. TASK CARD COMPLETE.
